# SDR 05077

- Difficulty date: September 8, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209B
- Aircraft serial: 22299
- Aircraft time: 100,340 hours, 18,920 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SMOKE LIGHTS SEGMENTS NR 2 - 5 ILLUMINATED AFTER ETP CARGO EXAMINED.  NO FIRE NOTED.  AFTER 15 MIN LIGHTS EXTINGUISHED.  RELAMPED NR 2 & 5 SMOKE DETECTORS AND OPS CHECKED GOOD IAW B747 MM 26-14-00.
